# SDR USAA050074

- Difficulty date: January 1, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Fuselage
- Part time: 49,282 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CREASE BEAM CRACKED 2.5 INCHES, AFT OF FRAME 616 RT SIDE CREASE BEAM.  MODIFIED PART INSTALLED PER TYPICAL REPAIR 53-10-02 REV A.  (M)
